# SDR AALA202011309022

- Difficulty date: October 20, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SHEAR PLATE AT FR 69 TO FR 70 AND STR 23R WITH CORRODED AREA MEASURING L=3.221 INCH, W=2.156 INCH AND D=0.003 INCH.  REPLACED SHEAR, IAW A321 SRM 51-42-11-801 AND DWG D53474180.
